# SDR SWAA2025120430613

- Difficulty date: October 31, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRAP, WL154 BETWEEN BS 794 - 794 + 5 INCHES, RBL 21 IN AFT CARGO BAY.  REPLACED THE STRAP AND FASTENERS IAW SRM 51-40-02-0G-0 AND DWG 146A8340, SHEET 21, REV-.
